

Speed Tour

Course Configuration: 2.75 miles

Schedule V3 | 3/29/22

Thursday, April 7

11:00am - 5:00pm F4/FR & SVRA Registration

11:00am Vendor Load-In 12:00pm F4/FR Team Load-In 1:00 pm SVRA Load-In

1:00-2:45 pm Track Walk- listen to PA for official start
Approx. 3:00pm F4/FR Annual & Pre-Event Tech in Paddock
3:00-7:00pm Track Night in America – HOT TRACK

Friday, April 8

7:00am - 2:00pm F4/FR & SVRA Registration 7:30am - 5:00pm F4/FR & SVRA Tech Open

7:30am F4/FR Drivers Meeting - Event Center 7:30am SVRA Test Day Drivers' Meeting - Tech 8:00am Group A Testing 8:20am F4 U.S. **Testing** 8:50am Group B **Testing** 9:10am Group C **Testing** 9:30am FR Americas **Testing** 10:00am Group A **Testing** 10:20am F4 U.S. **Testing** 10:50am Group B **Testing** 11:10am Group C **Testing** 11:30am FR Americas **Testing** 12:00pm Group A **Testing**

12:20pm - 1:20pm LUNCH BREAK

1:20pmGroup BTesting1:40pmGroup CTesting2:00pmGroups 1a, 2, 3, 4, 5b, MiataPractice2:25pmGroups 9, Formula DevelPractice2:50pmF4 U.S. Practice (25-mins)

2:50pm F4 U.S. Practice (25-mins)
3:20pm Groups 6, 8, 12 Practice
3:45pm Groups 5a, 7, 10, 11 Practice
4:10pm FR Americas Practice (25-mins)
4:40pm Group 1b Practice
5:05pm FR Americas/F4 U.S. Standing Start Practice
Approx. 5:30 pm Track Walk- listen to PA for official start

Saturday, April 9

11:00am

7:30am - 1:00pm F4/FR & SVRA Registration

7:30am F4 Driver & Crew Chief Mtg & Photos – Event Ctr 8:00am FR Driver & Crew Chief Mtg & Photos – Event Ctr

8:00am - 11:00am SVRA Tech Inspection 8:00am - 4:00 pm F4/FR Tech Open

8:00am Groups 6, 8, 12 Qualifying 8:30am Groups 5a, 7, 10, 11 Qualifying

9:00am F4 U.S. Qualifying (25-mins)

9:30am Groups 1a, 2, 3, 4, 5b, Miata Qualifying 10:00am Groups 9, Formula Devel Qualifying 10:30am Group 1b Qualifying

11:30am - 12:30pm LUNCH BREAK & Car Show Touring Laps

FR Americas Qualifying (25-mins)

12:00 pm Fan Walk

12:30pm F4 U.S. Race 1 (30-mins)

1:30pmGroups 5a, 7, 10, 11Feature Race 12:00pmGroups 6, 8, 12Feature Race 12:30pmGroups 1a, 2, 3, 4, 5b, MiataFeature Race 13:00pmGroup 1bFeature Race 13:30pmGroups 9, Formula DevelFeature Race 1

Saturday, April 9 (continued)

4:30pm FR Americas Race 1 (35-mins) 5:20pm End of on-track activities

Sunday, April 10

8:00am - 10:30am F4/FR & SVRA Registration

8:00am - 9:30 am F4/FR Tech Open

8:00am Groups 9, Formula Devel Feature Race 2 8:30am Groups 5a, 7, 10, 11 Feature Race 2

9:00am FR Americas Race 2 (35-mins)

9:50am Groups 6, 8, 12 Feature Race 2 10:20am Groups 1a, 2, 3, 4, 5b, Miata Feature Race 2

10:50am F4 U.S. Race 2 (30-mins)

11:50am Group 1b Feature Race 2

12:20pm - 1:20pm LUNCH BREAK & Track Touring

12:50pm Fan Walk

1:20pm FR Americas Race 3 (35-mins)

2:10pm Track Break

2:30pm F4 U.S. Race 3 (30-mins) 3:30pm End of Track Activities

SVRA TEST DAY GROUPS

Group A - SVRA Groups 1, 2, 3, 4, 5b, Miata

Group B – SVRA Groups 5a, 7, 9, 11 Group C – SVRA Groups 6, 8, 10, 12

You must have the correct color sticker on your car

SVRA RACE GROUPS

SVRA Groups 1a, 2, 3, 4, 5b, Miata

SVRA Group 1b (FV) SVRA Groups 5a, 7, 10, 11 SVRA Groups 6, 8, 12 SVRA Groups 9, Formula Dev

Run Groups are Subject to Change based on entries.

*THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS

VENDOR SERVICE HOURS		
	Hankook Tire Service	Sunoco Race Fuels
Thursday, April 7	12:00 - 6:00pm	
Friday, April 8	8:00am - 6:00 pm	7:30am - 5:00pm
Saturday, April 9	8:00am - 6:00 pm	7:30am - 5:00pm
Sunday, April 10	8:00am - 2:00 pm	7:30am - 2:00pm

F4/FR DETAILS

- Mandatory headshots for all drivers will be taken immediately following the drivers' meetings on Saturday. Please come dressed in your suit will all patches/logos per the Style Guide.
- Pre-Grid opens approximately 20 minutes before session time listed. Pay attention to Official Radio & WhatsApp updates for confirmation.
- Tech and scales open except during Lunch and Parc Fermè.
- Tire Scanning will be done at each team's paddock.
- Saturday's F4 U.S. Race 1 and Sunday's FR Race 3 Fan Walk minute by minute schedule will be provided via email and WhatsApp.